Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 45, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 25, 2014, 6:01 PM MST for La Paz County, Arizona. It was in force for 119 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2014, 6:01 PM MST (01:01 UTC)
- Expired
- Aug 25, 2014, 8:00 PM MST
- In force
- 119 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County La Paz County, AZ
The radar
The Yuma radar (KYUX), 169 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 7:39 PM MST | FLOOD | 4 Se Salome, AZ | ROADS CLOSED DUE TO FLOODING. INTERSECTION OF OLD BELL RD. AND HESS LN. CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 1.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 249 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 2409 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
795 WGUS55 KPSR 260101 FFWPSR AZC012-260300- /O.NEW.KPSR.FF.W.0045.140826T0101Z-140826T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 601 PM MST MON AUG 25 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA... * UNTIL 800 PM MST * AT 548 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENDEN... VICKSBURG...SALOME AND HARCUVAR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA. MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW ENFORCEMENT WHEN YOU CAN DO SO SAFELY. && LAT...LON 3389 11370 3377 11345 3360 11358 3365 11382 $$ MCLANE
1 follow-up statement
512 WGUS75 KPSR 260147 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 647 PM MST MON AUG 25 2014 AZC012-260300- /O.CON.KPSR.FF.W.0045.000000T0000Z-140826T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LA PAZ AZ- 647 PM MST MON AUG 25 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MST FOR EAST CENTRAL LA PAZ COUNTY... AT 640 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS STILL OVER EAST CENTRAL LA PAZ COUNTY. THE MARICOPA COUNTY FLOOD CONTROL DISTRICT STREAM GAGE ON CENTENNIAL WASH AT WENDEN WAS REPORTING A FLOW OF 657 CUBIC FEET PER SECOND...OR STAGE OF 2 FEET. LOCATIONS POSSIBLY IMPACTED INCLUDE SALOME ROAD. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENDEN...VICKSBURG JUNCTION...VICKSBURG...SALOME AND HARCUVAR PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA. MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW ENFORCEMENT WHEN YOU CAN DO SO SAFELY. && LAT...LON 3389 11370 3377 11345 3360 11358 3365 11382 $$ MCLANE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 2:10 PM MST, 3 hours 51 minutes earlier.
Area forecast discussion, Aug 25, 2:10 PM MST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
210 PM MST MON AUG 25 2014
.SYNOPSIS...
A WEATHER DISTURBANCE WILL APPROACH THE REGION TONIGHT AND TUESDAY
PULLING MONSOON MOISTURE NORTHWARD AND SUPPORTING INCREASED CHANCES
FOR THUNDERSTORMS. STORMS MAY STRUGGLE TO REACH INTO LOWER DESERT
LOCATIONS THIS EVENING...BUT MORE WIDESPREAD RAINFALL COVERAGE IS
LIKELY ACROSS CENTRAL ARIZONA LATER TONIGHT AND TUESDAY. MUCH DRIER
AND TRANQUIL WARM WEATHER ARE ANTICIPATED FOR THE LATTER HALF OF THE
WEEK.
&&
.DISCUSSION...
TWO PRIMARY FEATURES OF NOTE EARLY THIS AFTERNOON...THE FIRST BEING
A SHARP UPPER TROF DIGGING SOUTHEASTWARD OUT OF THE PAC NW INTO THE
GREAT BASIN WHICH WILL BE IMPORTING SIGNIFICANT MONSOON MOISTURE
INTO THE STATE...AND THEN MOVING NORTHWARD ACROSS THE STATE TUESDAY
INTO WEDNESDAY LEADING TO WIDESPREAD SHOWERS/STORMS ACROSS
ARIZONA...SOME WITH HEAVY RAIN. THE SECOND FEATURE BEING HURRICANE
MARIE MOVING TO THE NORTHWEST WELL OFF THE SRN TIP OF BAJA CA. MAIN
IMPACT OF MARIE WILL BE ADDING TROPICAL MOISTURE TO THE MIX AS THE
APPROACHING UPPER TROF TAPS MID/UPPER LEVEL MOISTURE BEING SHED FROM
MARIES OUTER BANDS. MOISTURE HAS ALREADY INCREASED QUITE A BIT
ACROSS THE STATE...AT 1 PM SURFACE DEWPOINTS ACROSS THE CENTRAL AZ
DESERTS WERE IN THE MID 60S...UP NEARLY 10 DEGREES FROM 24 HOURS
AGO. DEWPOINTS OUT WEST RANGED FROM THE MID 5OS TO LOW 70S AND WERE
UP 20-30 DEGREES FROM A DAY AGO. PWAT VALUES WERE UP OVER 1.5 INCHES
AT TUS AND YUM AS SEEN IN THE MORNING RAOBS. SCATTERED STORMS WERE
ALREADY FIRING OVER SERN AZ...BUT SWLY STEERING FLOW WILL LIKELY
KEEP MOST OF THEM FROM BODILY ADVECTING INTO THE CENTRAL DESERT.
LATEST SPC MESOANALYSIS GRAPHIC SHOWED MLCAPE VALUES RANGING FROM
1000 TO 3000 J/KG OVER THE WESTERN DESERTS THIS AFTERNOON...HOWEVER
RECENT VIS IMAGERY SHOWED JUST A CU FIELD DEVELOPING IN THE AREA. WE
WILL CARRY A SLIGHT CHANCE FOR THUNDERSTORMS OVER SWRN AZ FOR THIS
AFTERNOON AND EVENING IN CASE THE CU BREAK THRU THE CAP AND REALLY
TAKE OFF. OTHERWISE FOR THIS EVENING...WE SHOULD SEE AN INCREASING
CHANCE FOR THUNDERSTORMS ACROSS SOUTH CENTRAL AZ AS MOISTURE
CONTINUES TO SPREAD INTO THE AREA...AND OUTFLOWS FROM SERN AZ
CONVECTION MOVE INTO THE DESERTS AND POSSIBLY CAUSE NEW STORMS TO
FORM. BLOWING DUST MAY ALSO BE AN ISSUE THIS EVENING AS CONVECTIVE
OUTFLOWS MOVE INTO THE LOWER DESERTS THIS EVENING.
IT APPEARS THAT THE BEST THREAT FOR THUNDERSTORMS...HEAVY RAIN AND
POTENTIAL FLASH FLOODING WILL OCCUR BEGIN AFTER MIDNIGHT TONIGHT
AND LASTING INTO THE LATE MORNING OR EARLY AFTERNOON ON TUESDAY.
THIS WILL BE WHEN THE BEST DYNAMICS AND MOISTURE COME TOGETHER AS
THE UPPER TROF MOVING THRU THE GREAT BASIN DRAWS CLOSER...AND AN
INVERTED TROF MOVING OUT OF NWRN MEXICO MOVES NORTH AND INTO EASTERN
ARIZONA. PWAT VALUES CLIMB TO NEARLY 2 INCHES ACROSS SOUTH CENTRAL
AZ...LIFTED INDICES FALL BELOW MINUS 4 AND WIND FIELDS ALOFT REALLY
STRENGTHEN. HIGHEST POPS WILL BE IN THE WINDOW FROM 06Z TONIGHT THRU
18Z TUESDAY WITH VALUES IN THE LIKELY CATEGORY FROM PHOENIX
EASTWARD. WE FEEL THAT THE MODEL POP FORECASTS FOR THIS EVENT ARE
VERY UNDERDONE...AND OUR POPS WILL BE DOUBLE OR TRIPLE THE CURRENT
MOS NUMBERS. THIS EVENT WILL LIKELY PLAY OUT SIMILAR TO THE EVENT
FROM AROUND A WEEK AGO THAT BROUGHT FLOODING TO AREAS NORTH AND EAST
OF PHOENIX...SUCH AS NEW RIVER AND BLACK CANYON CITY.
HAVE ISSUED A FLASH FLOOD WATCH FOR SOUTH CENTRAL AZ...MARICOPA
COUNTY EASTWARD...STARTING 2 AM TUESDAY AND RUNNING THROUGH 2 PM.
THIS SHOULD BE THE BEST WINDOW FOR HEAVY RAIN...AND WILL PUT US INTO
GOOD AGREEMENT WITH OUR SURROUNDING OFFICES.
BY AFTERNOON THE INVERTED TROF WILL HAVE EXITED TO THE EAST AND QG
FORCING WILL START TO DECREASE. SOME OF THE DEEPER MOISTURE WILL
START TO PUSH OFF TOWARDS THE NORTHEAST AND THUS OUR POPS AND
CHANCES FOR HEAVY RAINS WILL START TO DIMINISH AS THE AFTERNOON
PROGRESSES. STILL...WE WILL HAVE A PRETTY GOOD CHANCE FOR AFTERNOON
AND EVENING CONVECTION CONSIDERING THAT THE UPPER LOW WILL BE
TRANSLATING EASTWARD TO OUR NORTH...AND THERE WILL BE CONSIDERABLE
LINGERING LOW LEVEL MOISTURE ACROSS THE LOWER DESERTS...WITH 850MB
DEWPOINTS IN EXCESS OF 12C. WE HAVE RAISED OUR POPS FOR TUESDAY
AFTERNOON AND OVERNIGHT TUESDAY NIGHT TO REFLECT THIS CHANCE FOR
LINGERING CONVECTION. ON THE TEMPERATURE FRONT...HIGHS ACROSS THE
CENTRAL DESERTS TUESDAY WILL BE DOWN SHARPLY AND MANY LOCALES MAY
STRUGGLE TO REACH THE MID 90S. OUT OF 40 SOME GUIDANCE
PACKAGES...COOLEST HIGH FORECAST FOR PHOENIX ON TUESDAY IS JUST
93...BUT DEPENDING ON THE AMOUNT OF SHOWERS/CONVECTION EARLIER IN
THE DAY WE MAY BE LUCKY TO REACH 90. WILL GO WITH 96 DUE TO
PREPONDERANCE OF THE GUIDANCE BUT THIS MAY BE TOO WARM.
BOTH THE ECMWF AND GFS TAKE THE LOW EAST AND INTO EASTERN UT/WESTERN
CO BY WEDNESDAY AFTERNOON...AND THEY OVERSPREAD A
DRYING...SUBSIDENCE AND WESTERLY FLOW ALOFT ACROSS MOST OF THE
REGION. HOWEVER...DESPITE THE DRYING TENDENCIES OF THE WESTERLY
FLOW...LOW LEVEL MOISTURE IS HARD TO SCOUR OUT AND PWAT VALUES
REMAIN AT NEARLY 1.5 INCHES INTO THE AFTERNOON ON WEDNESDAY...AND
850MB DEWPOINTS REMAIN NEAR 12C. CAPE IS STILL PRESENT...WITH VALUES
IN EXCESS OF 500 J/KG. AS SUCH WE WILL RAISE POPS A BIT AND INTO THE
SLIGHT CHANCE CATEGORY ACROSS MOST OF SOUTH CENTRAL ARIZONA.
CONTINUED DRYING WILL TAKE PLACE WED EVENING INTO THURSDAY AND BY
THURSDAY WE SHOULD SEE MOSTLY SUNNY SKIES ACROSS THE LOWER DESERTS
AND JUST THE SLIMMEST OF CHANCES FOR STORMS ACROSS THE HIGHER
TERRAIN EAST OF PHOENIX.
BUILDING RIDGING OVER THE LOS ANGELES BASIN AND PREDOMINANT NWLY
FLOW DOWNSTREAM OVER ARIZONA WILL BE THE MAIN THEME FOR THE
REMAINDER OF THIS WEEK AND INTO EARLY NEXT WEEK. THERE IS EXCELLENT
MODEL AGREEMENT THAT MOISTURE WILL BE COMPLETELY SCOURED WELL SOUTH
AND EAST OF THE AREA WITH THE FLOW PATTERN RESEMBLING MORE THE END
OF SEPTEMBER VERSUS THE END OF AUGUST. HAVE VIRTUALLY STRIPPED ALL
POPS FROM THE FORECAST GIVEN PATTERN RECOGNITION WITH STRONG SUPPORT
FROM NUMERICAL GUIDANCE. H5 HEIGHTS AOA 590DM SHOULD RESULT IN
AFTERNOON HIGHS NEAR AND SLIGHTLY ABOVE AVERAGE...THOUGH THE DRY
AIRMASS AND LONGER NIGHTS SHOULD LEAD TO A WIDE DIURNAL SPREAD AND
OVERNIGHT LOWS AT OR SLIGHTLY BELOW AVERAGE.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL
A WEATHER DISTURBANCE PASSING TO THE NORTH...ALONG WITH INCREASING
MONSOONAL MOISTURE OVER THE REGION...IS EXPECTED TO ALLOW CONVECTIVE
ACTIVITY TO DEVELOP ACROSS SE AZ THIS AFTERNOON...WITH A SLIGHT
CHANCE THAT STORMS WILL MOVE INTO THE PHX AREA THIS EVENING...WITH
KIWA SEEING THE BEST CHANCE FOR STORMS. THERE IS A BETTER CHANCE
THAT OUTFLOWS...AND EVEN SOME BLOWING DUST WILL AFFECT THE PHX AREA
TERMINALS THIS EVENING...WHICH IS CURRENTLY REFLECTED BY A WIND
SHIFT TO A SE-LY DIRECTION IN THE TAFS. THERE IS A MUCH BETTER
CHANCE FOR SHOWERS...OR THUNDERSTORMS LATE TONIGHT...AND DURING THE
DAY ON TUESDAY. THESE STORMS COULD PRODUCE GUSTY WINDS AND BRIEF
HEAVY DOWNPOURS...WITH PERHAPS EVEN A PERIOD OF STEADIER RAIN ON
TUESDAY MORNING...WHICH COULD PUSH CIGS DOWN TO AROUND 6K FT...OR
EVEN LOWER IN THE HEAVIER SHOWERS.
SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH...
LOW PRESSURE THAT WILL BE TRACKING OVER NORTHERN AND CENTRAL NV
TONIGHT AND TUESDAY WILL KEEP WINDS AT KIPL MAINLY FROM A SE-LY
DIRECTION FROM THIS EVENING INTO TUESDAY...AND S-LY WINDS GOING AT
KBLH THROUGH THE ENTIRE TAF PERIOD. THIS UPPER LOW CENTER WILL
LIKELY ALSO BRING PERIODS OF MID TO HIGH CIGS TO THE TERMINALS AS
WELL...WITH CIGS MAINLY AOA 10K FT. THERE IS A VERY SLIGHT CHANCE
THAT SHOWERS/THUNDERSTORMS COULD AFFECT KBLH ON TUESDAY...BUT
CONFIDENCE IS FAR TOO LOW TO INCLUDE THEM IN THE TAF AT THIS TIME.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
STRONG HIGH PRESSURE ALOFT IS EXPECTED TO KEEP MONSOON MOISTURE WELL
AWAY FROM THE REGION...WITH MOSTLY CLEAR SKIES EXPECTED THROUGH THE
FORECAST PERIOD. TEMPERATURES TO REMAIN NEAR SEASONAL NORMALS...WITH
MAINLY LIGHT DIURNALLY-DRIVEN WINDS. HUMIDITIES ARE EXPECTED TO FALL
MAINLY INTO THE TEENS EACH DAY ACROSS THE LOWER DESERTS...WITH FAIR
TO GOOD OVERNIGHT RECOVERIES.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...FLASH FLOOD WATCH AZZ022>024...AZZ027>028...2 AM UNTIL 2 PM
TUESDAY.
CA...NONE.
&&
VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
DISCUSSION...CB/MO
AVIATION...PERCHA
FIRE WEATHER...PERCHAHazardous weather outlook, Aug 25, 4:06 AM MST, 13 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 406 AM MST MON AUG 25 2014 AZZ022-023-027-028-261115- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 406 AM MST MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL APPROACH THE AREA LATE THIS AFTERNOON AND EVENING WITH THE THREAT OF STRONG WINDS AND LOCALIZED DENSE BLOWING DUST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NUMEROUS SHOWERS AND THUNDERSTORMS MAY AFFECT THE OUTLOOK AREA EARLY TUESDAY MORNING...WITH THE POTENTIAL FOR THUNDERSTORM REDEVELOPMENT TUESDAY AFTERNOON. LOCALLY HEAVY RAINFALL AND FLOODING MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AZZ024-261115- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 406 AM MST MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NUMEROUS SHOWERS AND THUNDERSTORMS MAY AFFECT THE OUTLOOK AREA EARLY TUESDAY MORNING...WITH THE POTENTIAL FOR REDEVELOPMENT TUESDAY AFTERNOON. LOCALLY HEAVY RAINFALL AND FLOODING MAY BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Aug 25, 3:17 PM MST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
317 PM MST MON AUG 25 2014
AZZ024-252300-
GILA AZ-
317 PM MST MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
UNTIL 400 PM MST
AT 312 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF STRONG THUNDERSTORM NEAR SAN CARLOS...MOVING NORTHWEST AT 5
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
CUTTER...
US HIGHWAY 70...
SAN CARLOS...
LAT...LON 3337 11044 3330 11044 3321 11056 3324 11085
3347 11078 3356 11061 3338 11043
TIME...MOT...LOC 2217Z 126DEG 5KT 3332 11054
NOLTESpecial weather statement, Aug 25, 3:22 PM MST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
322 PM MST MON AUG 25 2014
AZZ021-252330-
LA PAZ AZ-
322 PM MST MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA
UNTIL 430 PM MST
AT 316 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF ALAMO STATE PARK...MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
ALAMO STATE PARK...
LAT...LON 3431 11333 3426 11333 3398 11369 3409 11386
3424 11380 3424 11376 3421 11368 3424 11359
3426 11359 3432 11353 3430 11336 3432 11335
TIME...MOT...LOC 2222Z 220DEG 13KT 3410 11370
NOLTESpecial weather statement, Aug 25, 4:43 PM MST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
443 PM MST MON AUG 25 2014
AZZ021-022-260030-
LA PAZ AZ-MARICOPA AZ-
443 PM MST MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME NORTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
NORTHEASTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA
INCLUDING THE TOWNS OF HOPE...WENDEN...SALOME...VICKSBURGE
JUNCTION...
UNTIL 530 PM MST
AT 435 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS IN THE VICINITY OF VICKSBURG JUNCTION. THESE
STORMS WERE MOVING NORTHEAST AT 5 MPH...AND ARE CAPABLE OF PRODUCING
WIND GUSTS TO NEAR 50 MPH AND VERY HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
RURAL NORTHEASTERN LA PAZ COUNTY...
RURAL NORTHWESTERN MARICOPA COUNTY...
SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.
LAT...LON 3425 11336 3423 11332 3401 11333 3400 11313
3359 11369 3381 11394
TIME...MOT...LOC 2341Z 180DEG 0KT 3357 11374
HVSpecial weather statement, Aug 25, 5:29 PM MST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
529 PM MST MON AUG 25 2014
AZZ021-022-260130-
LA PAZ AZ-MARICOPA AZ-
529 PM MST MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA
UNTIL 630 PM MST
AT 521 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF STRONG THUNDERSTORMS 6 MILES SOUTH OF GLADDEN...MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN. THE ARIZONA DEPARTMENT OF TRANSPORTATION HAS ALREADY
REPORTED STANDING WATER ALONG U.S. 60 NEAR VICKSBURG AND SALOME. A
FLOOD ADVISORY REMAINS IN EFFECT FOR THAT AREA UNTIL 700 PM MST.
ADDITIONAL HEAVY RAINFALL WILL ALSO IMPACT AREA WASHES AND ROADWAY
SURFACES...WATCH FOR PONDED WATER ON THE ROAD AND LOW LYING AREAS.
LOCATIONS NEAR THE PATH OF THIS STORM
INCLUDE...GLADDEN...AGUILA...HARCUVAR...WENDEN...U.S. 60 FROM
VICKSBURG TO AGUILA...
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.
LAT...LON 3401 11332 3400 11288 3359 11307 3370 11381
3398 11355 3412 11333
TIME...MOT...LOC 0027Z 220DEG 13KT 3384 11331
NOLTEThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 5:29 PM MST | Special Weather Statement | PSR | 61 min | |
| Aug 25, 6:06 PM MST | Special Weather Statement | PSR | 39 min | |
| Aug 25, 6:19 PM MST | Special Weather Statement | PSR | 41 min | |
| Aug 25, 6:31 PM MST | Special Weather Statement | PSR | Maricopa | 59 min |
| Aug 25, 6:47 PM MST | Areal Flood Advisory | PSR | Maricopa | 118 min |
| Aug 25, 7:54 PM MST | Flash Flood Warning | PSR | La Paz | 3 hr |
| Aug 25, 8:27 PM MST | Areal Flood Advisory | PSR | La Paz | 2 hr |
| Aug 25, 8:50 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Aug 25, 9:10 PM MST | Areal Flood Advisory | PSR | La Paz | 110 min |
| Aug 25, 9:16 PM MST | Special Weather Statement | PSR | Pinal | 44 min |
| Aug 25, 9:32 PM MST | Special Weather Statement | PSR | Maricopa | 58 min |
| Aug 25, 9:44 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Aug 25, 10:09 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 111 min |
| Aug 25, 10:18 PM MST | Special Weather Statement | PSR | Pinal | 57 min |
| Aug 25, 11:00 PM MST | Flash Flood Warning | PSR | La Paz, Maricopa | 3 hr |
| Aug 26, 10:48 AM MST | Special Weather Statement | PSR | La Paz | 42 min |
| Aug 26, 11:15 AM MST | Areal Flood Advisory | PSR | La Paz | 2 hr |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.